Journal of Mathematical Sciences

, Volume 155, Issue 1, pp 1–4 | Cite as

Petr Lavrent'evich Ul'yanov

  • S. I. Adyan
  • O. V. Besov
  • A. A. Gonchar
  • M. I. D’yachenko
  • B. S. Kashin
  • S. M. Nikol’skii
  • M. K. Potapov
Article
  • 24 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • S. I. Adyan
    • 1
  • O. V. Besov
    • 1
  • A. A. Gonchar
    • 2
  • M. I. D’yachenko
    • 2
  • B. S. Kashin
    • 1
  • S. M. Nikol’skii
    • 1
  • M. K. Potapov
    • 2
  1. 1.V. A. Steklov Mathematical InstituteMoscowRussia
  2. 2.M. V. Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations